10.1002/(sici)1096-9853(199711)21:11<741::aid-nag898>3.0.co;2-d
Doi:
10.1002/(sici)1096-9853(199711)21:11<741::aid-nag898>3.0.co;2-d
Title:
A variational approach for vertical deformation analysis of pile group
Author:
Shen, W. Y.; Chow, Y. K.; Yong, K. Y.
Year: 1997
Month: 11
Volume: 21
Issue: 11
First_page: 741
Last_page: 752
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 18c2bbe9059b1b955fd51ec8cb4674b3
Filesize: 2929705
Timeadded: 2014-08-31 21:33:55
Journalid: 9917
Original Link: https://www.wenrao.com/i/Y6Jgf47NiNyYuEV4